# SDR SWAA1201122

- Difficulty date: January 23, 2012
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 51,475 hours, 41,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SURROUND STRUCTURE, LOWER O/B ZEE CHANNEL BETWEEN BS 312 AND BS 344, STR 17L CORRODED.  REMOVED AND REPLACED ANGLE PER SRM.
